Delay-dependent Exponential Stability of Linear Stochastic Neutral Systems with General Delays Described by Stieltjes Integrals

被引:0
|
作者
Qianqian Zhang
Zhao-Yan Li
机构
[1] Harbin Institute of Technology,School of Mathematics
关键词
Delay-dependent exponential stability; general delays; Lyapunov-Krasovskii functional method; stochastic neutral delay systems;
D O I
暂无
中图分类号
学科分类号
摘要
In this paper, mean square exponential stability (MSES) and almost sure exponential stability (ASES) for linear stochastic neutral systems (LSNSs) with general delays described by Stieltjes integrals are investigated. The use of the Stieltjes integrals allows the delays in the system under study to be either discrete, distributed, or a mixture of the two. Sufficient conditions for the linear matrix inequalities (LMIs) in the unified form are obtained by applying stochastic version descriptor system approach and Lyapunov-Krasovskii (L-K) functional based approach. Firstly, the condition based on the form of spectral radius is proposed to ensure the stability of the corresponding difference operator described by Stieltjes integrals. Secondly, differently from the existing delay-dependent stability conditions of LSNSs, the proposed condition depends only on the delays of drift part and independent of the delays of diffusion part. Numerical examples show the effectiveness of the proposed approach finally.
引用
收藏
页码:1475 / 1484
页数:9
相关论文
共 50 条
  • [41] Delay-dependent exponential stability of impulsive stochastic systems with time-varying delay
    Pei Cheng1
    2.School of Mathematical Science
    [J]. Journal of Systems Engineering and Electronics, 2011, 22 (05) : 799 - 809
  • [42] Delay-dependent stability of nonlinear hybrid neutral stochastic differential equations with multiple delays
    Song, Ruili
    Wang, Bo
    Zhu, Quanxin
    [J]. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2021, 31 (01) : 250 - 267
  • [43] New Criteria on Delay-Dependent Stability for Linear Systems with Time Delays
    Zhang Xianming
    Tang Xianhua
    Xiao Shenping
    [J]. PROCEEDINGS OF THE 27TH CHINESE CONTROL CONFERENCE, VOL 3, 2008, : 43 - +
  • [44] Delay-dependent exponential stability of impulsive stochastic systems with time-varying delay
    Cheng, Pei
    Deng, Feiqi
    Peng, Yunjian
    [J]. JOURNAL OF SYSTEMS ENGINEERING AND ELECTRONICS, 2011, 22 (05) : 799 - 809
  • [45] Delay-dependent exponential stability for uncertain stochastic system
    Tian, Engang
    Zhang, Yijun
    Zhao, Xia
    [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, 2006, 13 : 1514 - 1518
  • [46] Delay-dependent Stability Criterion for a Class of Neutral Systems with Multiple Mixed Delays
    Guo, Xin-lan
    [J]. 2018 3RD INTERNATIONAL CONFERENCE ON AUTOMATION, MECHANICAL AND ELECTRICAL ENGINEERING (AMEE 2018), 2018, 298 : 342 - 348
  • [47] Less conservative delay-dependent exponential stability for stochastic Markovian jump systems with time-varying delays
    Zhao, Xu-Dong
    Wang, Li
    Ling, Ming-Xiang
    Zeng, Qing-Shuang
    [J]. Harbin Gongye Daxue Xuebao/Journal of Harbin Institute of Technology, 2010, 42 (03): : 378 - 383
  • [48] Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays
    He, Y
    Wu, M
    She, JH
    Liu, GP
    [J]. SYSTEMS & CONTROL LETTERS, 2004, 51 (01) : 57 - 65
  • [49] New Criteria on Delay-dependent Stability for Uncertain Neutral Systems with Multiple Delays
    Liu Kun
    Zhao Liying
    Liu Heping
    [J]. PROCEEDINGS OF THE 27TH CHINESE CONTROL CONFERENCE, VOL 3, 2008, : 114 - 117
  • [50] Improved delay-dependent stability of superlinear hybrid stochastic systems with general time-varying delays
    Xu, Henglei
    Mao, Xuerong
    [J]. NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2023, 50